# SDR 99FDEA00509

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

99-292 - ON T/O YELLOW SYSTEM LOW PRESS ECAM WARNING.  REJECTED TO AT 83 KTS.  YELLOW SYS RECOVERED TO NORM CLEAR RUNWAY.
